RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 11–40 (Mi izv2896)  

This article is cited in 2 scientific papers (total in 2 papers)

Differentiability with respect to congruent sets

G. Kh. Sindalovskii


Full text: PDF file (2585 kB)

Bibliographic databases:
UDC: 517.51
Received: 16.10.1963

Citation: G. Kh. Sindalovskii, “Differentiability with respect to congruent sets”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 11–40

Citation in format AMSBIB
\Bibitem{Sin65}
\by G.~Kh.~Sindalovskii
\paper Differentiability with respect to congruent sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 11--40
\mathnet{http://mi.mathnet.ru/izv2896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172970}
\zmath{https://zbmath.org/?q=an:0198.08102|0152.24801}


Linking options:
  • http://mi.mathnet.ru/eng/izv2896
  • http://mi.mathnet.ru/eng/izv/v29/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Kh. Sindalovskii, “O proizvodnykh chislakh nepreryvnykh funktsii”, UMN, 21:5(131) (1966), 274–277  mathnet  mathscinet
    2. G. Kh. Sindalovskii, “Derivatives of continuous functions”, Math. USSR-Izv., 2:5 (1968), 943–978  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:114
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020